# SDR RAIA970604

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 2110449110
- Condition: Loose
- Location: Rt Acm
- Part time: 2,000 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MLI - FLT 7157 - RIGHT PACK SMOKES.  TURNED RIGHT PACK OFF, SMOKE STOPPED.  MAINTENANCE SECURED LOOSE HOSE CLAMP AT RIGHT COOLING TURBINE INLET.  (X)
